I just had Botox for the first time for crows feet. The overall result is good, however my left eye is tensing and so appears my smaller than my right eye which is not. So instead of having to big eyes, which is my best facial feature - - I now look like I have one big eye. It looks like something is wrong with my face. Will this resolve by itself? Do I have to tug on that skin below the eye to get it to stop (not really working)...suggestions?
I Just Had Botox for the First Time for Crows Feet. The Overall Result is Good, but my Left Eye Looks Smaller Now?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Complication of botox making one eye smaller
There may be nothing bad about your treatment other than the Botox being injected differently one side vs. the other. It might be equalized by seeing your doctor. Please contact your doctor for evalutation.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs. If you are experiencing a medical emergency proceed to your nearest emergency room.
Botox around the eyes.
It may that a muscle in one eye responded more to the botox than the corresponding muscle to the other eye. Do not try to correct the issue on your own, but do contact your injector to have him/her evaluate.
Eye appears smaller after Botox
It sounds like one of the muscles in your left eye reacted more to the Botox than the same muscle on the other side, which is what is making your eye appear smaller. The good news about Botox is that it only lasts for 3-4 months. Usually small amounts of Botox are used for the crow's feet area, so the muscle should start working again sooner than that. You can always return to your injector for an evaluation. And no, don't tug on the area - that's not going to help!
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.